# SDR ASAA0956895

- Difficulty date: October 29, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 12,955 hours, 3,796 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4735975
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CARGO FIRE DETECTION CHECK THE FORWARD ARM LIGHT WOULD NOT ILLUMINATE IN THE NORMAL POSITION.  VERIFIED DISCREPANCY.  BITE TESTED FWD CARGO ELECTRONIC UNIT REF MM 26 16 00 801.  FOUND FAULT FOR DETECTOR B 2.  REPLACED DETECTOR B 2 REF MM 26 16 01 000 801 AND 26 16 01 400 801.  OPS TEST OK PER MM 26 16 00 710 801.
